# SDR SWAA2016092108020

- Difficulty date: September 20, 2016
- Submitted: September 22, 2016
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 33,153 hours, 15,573 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 33500005
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY FAILED CAPACITY TEST AT LOCATION M1672.  R & R BATTERY IAW DWG AND AMM.
